# SDR ASAA2015010810195

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,445 hours, 2,704 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PROMPT MISSING ON MENU ON GROUND.  ACFT GROUNDED. PERFORMED QRH PROCEDURE. PROMPT REAPPEARED ON MCDU.
